Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #11  
Old 09-26-2010, 09:24 PM
Persephone07 Persephone07 is offline
Junior Member
 
Join Date: Sep 2010
Posts: 1
Default

I have the same issue that you are having, the mind cloudiness,nothing going on in my head. I also have loss of memory and i cant concentrate if my life depended on it. I also looked up other side effects today and alot of people taking this are complaining about hair loss...and everytime i take a shower i lose pretty big amounts of hair...Some lady said if you are just starting to take this drug get on Biotin so you dont start losing your hair!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Zonegran Frank Zonegran 4 11-25-2008 04:22 AM
Zonegran Eunice McNut Zonegran 2 05-12-2008 06:56 PM
zonegran Joann Zonegran 0 12-03-2005 06:00 AM
Zonegran jcrlady Zonegran 1 12-02-2005 06:00 AM
Zonegran Susan Zonegran 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:16 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.